# SDR RRXA000421

- Difficulty date: January 11, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N8177U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45983
- Aircraft time: 66,961 hours, 42,214 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselae
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO LONGERON 36 AT STA  1180 & 1220 AND LONGERON 36.  DAMAGE EXCEEDED LIMITATIONS IAW DC8 SRM.  REMOVED CORROSION DAMAGE, FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED LONGERON IAW DC8 SRM 53-20-0 AND EAPD80-53-029.  TREATED AREA IAW DC8 SRM 51-1-8.  CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM.
